Skip to Content

I got the implanon 3-12-12. Never had a problem with it & no periods. Im spotting is this normal?

Responses (2)

DzooBaby 23 Jul 2013

yes, it is normal. The implant starts out secreting a high amount of hormone but each year that it is in it lessens a bit. Not enough so that you chance pregnancy but enough that you may notice changes in your cycle. Your periods may get heavier as you approach time for it to be replaced. As long as you get it replaced on time, you will be protected from pregnancy.

darknesofnight4u 5 Aug 2013

Yes completely normal some peoole get theres every 4 months or they spot for a few one of the side effects ssay is unpredictable periods your doctor should have warned you about this

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions